# SDR 2008UALA04141

- Difficulty date: August 4, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Leaking
- Location: Rt Owing Slide
- Component: Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKS FROM BARREL.  *S/D*  FOUND LEAKING ASPIRATOR SUSPECT PACKING.  REPLACED SLIDE ASSEMBLY.  AC OK FOR SERVICE.
